Sur une équation d’évolution changeant de type. (French) Zbl 0164.12701

Full Text: DOI


[1] Baouendi, M. S.; Grisvard, P., Sur une équation d’évolution changeant de type, Compt. Rend. Acad. Sci. Paris, 265, 565-567 (1967) · Zbl 0157.45602
[3] Lions, J. L., Équations différentielles opérationnelles et problèmes aux limites (1961), Springer: Springer Berlin · Zbl 0098.31101
[4] Lions, J. L., Sur les espaces d’interpolation; dualité, Math. Scand., 9, 147-177 (1961) · Zbl 0103.08102
[5] Lions, J. L.; Peetre, J., Sur une classe d’espaces d’interpolation, Publ. Math. I.H.E.S. (Paris) n∘ 19 (1964) · Zbl 0148.11403
[6] Oleinik, O. A., On linear second order equations with non negative characteristic form, Mat. Sb., 69, 111-140 (1966), (en russe)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.